# SDR YENA2023110601355

- Difficulty date: November 4, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N643JB
- Make and model: Airbus A320-232
- Aircraft serial: 02871
- Aircraft time: 64,446 hours, 22,850 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2401, LGA-CHS. 'ELECTRICAL SMELL IN COCKPIT AND FORWARD CABIN ON DESCENT; PERFORMED TSM TASK 05 -50 -00 -810 -831-A INSPECTED ALL E AND E COMPARTMENTS AND ALL  LAV WATER HEATERS/. NO ABNORMALTIES FOUND OR FAULT INDICATIONS CONFIRMED WITH CAPT THAT DIRTY SOCK SMELL ITEM 2 FOR IFE SYS DISTRIBUTION MCC IBRAHIM NOTIFIED.'
